# SDR SWIA200923280

- Difficulty date: December 14, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 17,793 hours, 14,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4508 - CABIN CEILING EMERGENCY FLOODLIGHT NR 3 INOP.  RELAMPED.
